# SDR ASAA2024013047989

- Difficulty date: January 30, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N843VA
- Make and model: Airbus A320-214
- Aircraft serial: 04814
- Aircraft time: 35,889 hours, 11,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: D5311219820106
- Condition: Corroded
- Location: R1 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SCUFFPLATE AND FLOORBOARD HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED FLOOR SUPPORT FITTING AT R1 DOOR SCUFFPLATE IAW A320 SRM 51-72-11-911-001 AND SRM 51-42-11/001 REV 147
